Algebraic categories and the homotopy theory of some C.W. complexes
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 173-178.
@incollection{AST_1984__113-114__173_0,
     author = {Cenkl, Bohumil and Porter, Richard},
     title = {Algebraic categories and the homotopy theory of some {C.W.} complexes},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     zbl = {0559.55015},
     mrnumber = {749053},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1984__113-114__173_0/}
}
TY  - CHAP
AU  - Cenkl, Bohumil
AU  - Porter, Richard
TI  - Algebraic categories and the homotopy theory of some C.W. complexes
BT  - Homotopie algébrique et algèbre locale
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 113-114
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1984__113-114__173_0/
UR  - https://zbmath.org/?q=an%3A0559.55015
UR  - https://www.ams.org/mathscinet-getitem?mr=749053
LA  - en
ID  - AST_1984__113-114__173_0
ER  - 
%0 Book Section
%A Cenkl, Bohumil
%A Porter, Richard
%T Algebraic categories and the homotopy theory of some C.W. complexes
%B Homotopie algébrique et algèbre locale
%A Collectif
%S Astérisque
%D 1984
%N 113-114
%I Société mathématique de France
%G en
%F AST_1984__113-114__173_0
Cenkl, Bohumil; Porter, Richard. Algebraic categories and the homotopy theory of some C.W. complexes, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 173-178. http://archive.numdam.org/item/AST_1984__113-114__173_0/

[1] Baues, H. J. - The homotopy theory in a cofibration category, preprint.

[2] Cenkl, B and Porter, R. - Differential forms and torsion in the fundamental group. To appear in Advances in Math. | MR | Zbl

[3] Cenkl, B. and Porter, R. - Tame Homotopy Theory. Proceedings of the summer conference on manifolds and homotopy theory, 1980.

[4] Dwyer, W. G. - Tame Homotopy Theory, Topology, Vol. 18, 321-338 (1979). | DOI | MR | Zbl

[5] Felix, Y. Dénombrement des Types de K-Homotopie Théorie de la Déformation, Mémoire de la Société Mathématique de France, tome 108/Fascicule 3. | EuDML | MR | Zbl

[6] Halperin, S. and Stasheff, J. - Obscructions to Homotopy Equivalences, Advances in Math. 32, 233-279 (1979). | DOI | MR | Zbl

[7] Schlessinger, M. and Stasheff, J. - Deformation theory and rational homotopy type, preprint.

[8] Spanier, E. H. - Algebraic Topology, MacGraw Hill, 1966. | MR | Zbl

[9] Sullivan, D. - Infinitesimal computations in topology, Pub. Math. 47 (1978) I.H.E.S. 269-332. | DOI | EuDML | MR | Zbl

[10] Whitehead, J. H. C. - Combinatorial Homotopy I., Bull. Amer. Math. Soc. 55, 213-245 (1949) | DOI | MR | Zbl

[11] Whitehead, J. H. C. - The homotopy type of a special kind of polyhedron. Ann. Soc. Polon. Math. 21 (1948) 176-186 (1949). | MR | Zbl